# SDR MWEA020571

- Difficulty date: September 20, 2002
- Submitted: September 20, 2002
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 77,006 hours, 90,940 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 99116024
- Condition: Torn
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT END OF XCW 42 RIBS IS TORN ABOUT MIDWAY UPPER WEB.  FABRICATED FILLER AND REPAIRED DOUBLER, LOCATED AND DRILLED FILLER AND DOUBLER, INSTALLED FILLER AND DOUBLER.
